# SDR WVER0906201500012

- Difficulty date: September 6, 2015
- Submitted: September 7, 2015
- Operation: General aviation
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 25,425 hours, 21,339 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318073135
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE DOOR SIDE IS GOUGED ON THE 17TH, 25TH AND 27TH LUGS.
